RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1970, Volume 193, Number 2, Pages 276–279 (Mi dan35526)  

MATHEMATICS

Conditions for uniform Riesz summability, of Fourier series in an arbitrary fundamental function system of Laplace's operator, that are best possible in the classes of Solobev, Nikol'skii, Besov, Liouville and Zygmund–Hölder

V. A. Il'in, Sh. A. Alimov

Lomonosov Moscow State University

Full text: PDF file (487 kB)

Bibliographic databases:
UDC: 517.432 + 517/512.4
Presented: А. Н. Тихонов
Received: 02.12.1969

Citation: V. A. Il'in, Sh. A. Alimov, “Conditions for uniform Riesz summability, of Fourier series in an arbitrary fundamental function system of Laplace's operator, that are best possible in the classes of Solobev, Nikol'skii, Besov, Liouville and Zygmund–Hölder”, Dokl. Akad. Nauk SSSR, 193:2 (1970), 276–279

Citation in format AMSBIB
\Bibitem{IliAli70}
\by V.~A.~Il'in, Sh.~A.~Alimov
\paper Conditions for uniform Riesz summability, of Fourier series in an arbitrary fundamental function system of Laplace's operator,
that are best possible in the classes of Solobev, Nikol'skii, Besov, Liouville and Zygmund--H\"older
\jour Dokl. Akad. Nauk SSSR
\yr 1970
\vol 193
\issue 2
\pages 276--279
\mathnet{http://mi.mathnet.ru/dan35526}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0270052}
\zmath{https://zbmath.org/?q=an:0208.33801}


Linking options:
  • http://mi.mathnet.ru/eng/dan35526
  • http://mi.mathnet.ru/eng/dan/v193/i2/p276

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:48
    Full text:32

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020